MathSciNet Relay Station
MathSciNet bibliographic data
MR3127886 60G50 (05C80 20F65 60B15 60G42 60J45)
Lee, James R.; Peres, Yuval Harmonic maps on amenable groups and a diffusive lower bound for random walks. Ann. Probab. 41 (2013), no. 5, 3392–3419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement